# SDR ASAA2021032734428

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 124 hours, 73 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 001937
- Condition: Faulty
- Location: Captain
- Part time: 84 hours, 28 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH FMC PROMPTS DISAPPEARED ON PUSHBACK. CA'S VTK FLAG, MAP FLAG, RUNWAY FLAG, CAUTION LIGHTS ILLUMINATED. FMC SWITCH IN NORMAL. GROUNDED - YES. CONFIRMED FAULT, CURRENT STATUS PAGE SHOWS MAINTENANCE MESSAGE 34-61001 "FMC-1 HAS AN INTERNAL FAULT". ACCOMPLISHED B737-9 IFIM TASK 34-61-00-810-883, VERIFIED FMC-1 DEFECTIVE. REMOVED & REPLACED FMC-1 AND ACCOMPLISHED FMC SOFTWARE CROSSLOAD PER B737-9 AMM 34-61-00-470-802. PULLED & RESET C/B. VERIFIED CORRECT SOFTWARES PER APIC. PERFORMED FLIGHT MANAGEMENT COMPUTER SYSTEM OPERATIONAL TEST REF AMM 34-61-00-710-801, OPS CK NML. CONSULTED BOEING ENGINEERING & ALASKA TECH SERVICE, OK TO RETURN AIRCRAFT BACK TO SERVICE.
